Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 39 found articles
 
 
  On a Problem with Conjugation Conditions for an Equation of Even Order Involving a Caputo Fractional Derivative
 
 
Title: On a Problem with Conjugation Conditions for an Equation of Even Order Involving a Caputo Fractional Derivative
Author: Irgashev, B. Yu.
Appeared in: Mathematical notes
Paging: Volume 112 () nr. 1-2 pages 215-222
Year: 2022-08-26
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands